I am writing because I've had an anxiety problem for my whole life. About 7 months ago I had a situation where I was subscribed a benzo called Ativan, mostly because of a traumatic event in my life. I took it at a small dose (2mg) for about 6 months. It worked like a charm in addition to Lithium. Well, I started having problems when I developed a sinus infection. It became inaffective. In fact all of a sudden my panic attacks increased (more than ever. But regardless, I didn't want to go up on dose. Well I just continued to take it as prescribed but I accidently missed one night's dose. I thought I was fine but the couple of nights I had repeated severe panic attacks (several) with chest pains and breathing difficulty. They continued pretty much until I tapered myself off of the Ativan. Some side effects disappeared. But it has been 2 months later and I'm suffering from a non stop pressure in my head & neck, terrible insomnia (even with Lunesta) but also terrible memory and concentration problems and even some balance & dizziness issues. Not to mention I feel very weak and more depressed than ever. Plus, I'm scared to trust my doctor with any other meds. I was trying to get help. I've really noticed that some doctors think we are coming to them for drugs. I just want to be OK. I prefer a natural, non-addictive remedy. I've already found out that I was not supposed to have ever been on Ativan for more than 2 -4 weeks. Have I suffered brain damage somehow? Will it heal with time? Please help, I'm desperate for any advice.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??